# SDR CALA0500243

- Difficulty date: July 30, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 24,542 hours, 7,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 12 INCH CRACK IN INTERCOSTAL TWELVE INCHES I/B OF THRESHOLD PLATES BETWEEN STA 312 AND 328, LBL 50.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
